# SDR DALA2020111703765

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 0903
- Aircraft time: 66,073 hours, 30,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AND GATE AGENT REPORT 1 L DOOR DIFFICULT TO OPEN.  CORRECTIVE ACTION: 1 LEFT DOOR OPERATIONS CHECK GOOD. (9393040)
